Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Corners of Cuntz-Krieger algebras


Authors: Sara E. Arklint and Efren Ruiz
Journal: Trans. Amer. Math. Soc. 367 (2015), 7595-7612
MSC (2010): Primary 46L05
DOI: https://doi.org/10.1090/S0002-9947-2015-06283-7
Published electronically: March 4, 2015
MathSciNet review: 3391894
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ A$ is a unital $ C^{*}$-algebra and $ B$ is a Cuntz-Krieger algebra for which $ A \otimes \mathbb{K} \cong B \otimes \mathbb{K}$, then $ A$ is a Cuntz-Krieger algebra. Consequently, corners of Cuntz-Krieger algebras are Cuntz-Krieger algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46L05

Retrieve articles in all journals with MSC (2010): 46L05


Additional Information

Sara E. Arklint
Affiliation: Department of Mathematical Sciences, University of Copenhagen, Universitets- parken 5, DK-2100 Copenhagen, Denmark
Email: arklint@math.ku.dk

Efren Ruiz
Affiliation: Department of Mathematics, University of Hawaii, Hilo, 200 W. Kawili Steet, Hilo, Hawaii 96720-4091
Email: ruize@hawaii.edu

DOI: https://doi.org/10.1090/S0002-9947-2015-06283-7
Keywords: Cuntz-Krieger algebras, graph algebras
Received by editor(s): November 14, 2012
Received by editor(s) in revised form: July 17, 2013
Published electronically: March 4, 2015
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.